I recently was prescribed 20mg twice per day. How will this affect me if I am sick and empty the contents of my stomach within an hour of taking the pill. Does the release of medicine exit my body during vomiting, or has it desolved (I hope) into my blood stream.
If your sure your not sick as Kaismama has said and the pill is not in the vomit, This is listed as a side effect it is the very last thing in side effects of uncommon You should give your doctor a call and see what he or she thinks. Just wierd that it takes a few hours and the pill is releasing the same amount of medication most people would throw up right away if it was the medication. Are you feeling like your out of pain for the time that the pill is supposed to be in your system. Anyway, maybe a good Idea to give your doctor a call. Chuck1957
- Hysingla ER Information for Consumers
- Hysingla ER Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hysingla ER (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2015 • 1 answer
Posted 16 Sep 2015 • 1 answer
Posted 16 Nov 2016 • 1 answer
Posted 22 Jan 2017 • 0 answers
Posted 18 May 2017 • 0 answers